Discrete-time extensions of mixed-μ bounds to monotonic and odd monotonic nonlinearities

Wassim M. Haddad, Vikram Kapila

Research output: Contribution to journalArticlepeer-review

Abstract

Using the parameter-dependent Lyapunov function framework of Haddad and Bernstein this paper extends and connects some of the classical absolute stability results on discrete-time systems with monotonic and odd monotonic feedback nonlinearities to modern robust stability and performance problems for constant real parameter uncertainty. As in the continuous-time case, it is shown that an immediate application of this framework provides a generalization and reformulation of discrete-time mixed-μ theory in terms of Lyapunov functions and Riccati equations while blending H2 robust performance within the n framework.

Original languageEnglish (US)
Pages (from-to)423-441
Number of pages19
JournalInternational Journal of Control
Volume61
Issue number2
DOIs
StatePublished - Feb 1995

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Computer Science Applications

Fingerprint Dive into the research topics of 'Discrete-time extensions of mixed-μ bounds to monotonic and odd monotonic nonlinearities'. Together they form a unique fingerprint.

Cite this